# SDR HALA0700421

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 9,195 hours, 22,633 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PODS ANTI ICE FAULT LIGHT ON.  PERFORMED BITE TEST.  NO FAULTS, PERFORMED RTS, TEST PASSED.  OK FOR SERVICE.
